# SDR SIMA20140328005

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 27,281 hours, 19,228 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAW FUEL ODOR AROUND ROW 14 & 15.  PERFORMED ENGINE RUNS IAW AMM 71-00-00.  NO EVIDENCE OF FUEL LEAKS & OR ANY SMELL OF FUEL.  NO FURTHER DEFECTS NOTED.
